# SDR FDEA201607042247

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AFT CABIN RT FLOOR SUPPORT AT STA 1887 - STA 2007, X=-25, FOUND CORROSION AS MARKED.  R & R WITH NEW FABRICATED FLOOR SUPPORT IAW SRM 51-31-01-0G.  NEW FLOOR SUPPORT FABRICATED IAW DWG AGA7087, REV P.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
